# SDR ASAA2023060143429

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 51,909 hours, 15,585 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10459
- Condition: Faulty
- Location: Rh Ecs Bay
- Part time: 45,556 hours, 16,614 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, ON MASTER CAUTION RECALL RIGHT PACK LIGHT ILLUMINATED, EXTINGUISHES ON RESET. GROUNDED - YES. REMOVED AND REPLACED RH PACK TEMP CONTROL VALVE REF B737-800 AMM 21-51-10-000/400-801. PERFORMED BITE OF #1 & #2 PACK ZONE TEMP CONTROLLERS, NO FAULTS. L/H & R/H PACK OPS NORMAL, NO R/H PACK LIGHT ILLUMINATED. NO FAULTS FOUND.
